# SDR UPS03841110

- Difficulty date: July 26, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561214853
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  MAIN CABIN CANTED FRAME IS CORRODED BEYOND LIMITS AT STA 1746 AT LONG 26L.  REMOVED CANTED FRAME BETWEEN LONG 26L TO 36, FABRICATED AND INSTALLED FRAME AND SPLICES IAW DWG 5612148 AND SRM 53-2-0 FIG 2.
